Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An exact solution for flow with condensation


Author: Mostafa A. Abdelkader
Journal: Quart. Appl. Math. 39 (1981), 137-138
DOI: https://doi.org/10.1090/qam/99624
MathSciNet review: QAM99624
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99624
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society